# SDR QXEA0201821

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 45,161 hours, 54,970 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 200497005A
- Condition: Failed
- Location: Zone 700
- Part time: 44,012 hours, 11,141 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

BIL - ON APPROACH, THE GEAR WAS SELECTED DOWN. THE LEFT MAIN RED LIGHT REMAINED ILLUMINATED WITH NO GREEN ILLUMINATION. A GO-AROUND WAS INITIATED AND THE ABNORMAL CHECKLIST WAS PERFORMED. RESULTS WERE THE SAME. AFTER 3 MINUTES THE GEAR INDICATED GREEN AND AN UNEVENTFUL LANDING WAS PERFORMED. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LEFT DOWNLOCK ACTUATOR. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
